# SDR IPXA2025090682238

- Difficulty date: August 27, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53981401201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR, FR 80, BTW -Y1221.2 AND -Y1580.5, CORNER  FLOOR SUPPORT CRACKED. INSTALLED NEW PART IAW SRM 51-40-21 WITH FASTENERS.
